Jumps and monodromy of abelian varieties
Lars Halvard Halle
Johannes Nicaise053 Blindern 0316 Oslo Norway
We prove a strong form of the motivic monodromy conjecture for abelian varieties, by showing that the order of the unique pole of the motivic zeta function is equal to the maximal rank of a Jordan block of the corresponding monodromy eigenvalue. Moreover, we give a Hodge-theoretic interpretation of the fundamental invariants appearing in the proof.
Cite this article
Lars Halvard Halle, Johannes Nicaise, Jumps and monodromy of abelian varieties. Doc. Math. 16 (2011), pp. 937–968DOI 10.4171/DM/357